دوره 5، شماره 2 - ( 4-1390 )                   جلد 5 شماره 2 صفحات 139-142 | برگشت به فهرست نسخه ها


XML English Abstract Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Eslami Shahrbabaki M, Sabzevari L. Early onset priapism under chlorpromazine and risperidone therapy. IJPBS. 2011; 5 (2) :139-142
URL: http://ijpbs.mazums.ac.ir/article-1-56-fa.html
Early onset priapism under chlorpromazine and risperidone therapy. Iranian Journal of Psychiatry and Behavioral Sciences. 1390; 5 (2) :139-142

URL: http://ijpbs.mazums.ac.ir/article-1-56-fa.html


چکیده:   (4763 مشاهده)
Priapism is a prolonged and usually painful erection which is not associated withthe sexual desire. Ït is an uncommon urologic emergency with variety ofknown etiologies such as the use of psychotropic medications. Priapism underconcurrent treatment with chlorpromazine and risperidone has notbeen reported so far. Herein, a psychotic patient whodeveloped priapism during chlorpromazine and risperidone therapy will be reported.
متن کامل [PDF 53 kb]   (1047 دریافت)    
نوع مطالعه: پژوهشي | موضوع مقاله: روانپزشکی
دریافت: ۱۳۹۱/۳/۷ | پذیرش: ۱۳۹۲/۱۰/۱۶ | انتشار: ۱۳۹۲/۱۰/۱۶

ارسال نظر درباره این مقاله : نام کاربری یا پست الکترونیک شما:
کد امنیتی را در کادر بنویسید

کلیه حقوق این وب سایت متعلق به Iranian Journal of Psychiatry and Behavioral Sciences می باشد.

طراحی و برنامه نویسی : یکتاوب افزار شرق

© 2015 All Rights Reserved | Iranian Journal of Psychiatry and Behavioral Sciences

Designed & Developed by : Yektaweb